Strong Convergence of the Moudafi's Iterative Process for Two Types of Lipschitzian Pseudocontractive Mapping in Banach Spaces

Hits: 818
Select Volume / Issue:
Year:
2015
Type of Publication:
Article
Keywords:
Strong Convergence, Fixed Point, Moudafi Iteration Process, Pseudocontractive Mapping, Strictly Pseudocontractive Mapping in the Sense of Browder and Petryshyn
Authors:
Xibing He; Fei Wang; Hui Xing
Journal:
IJISM
Volume:
3
Number:
1
Pages:
1-6
Month:
Jan.-Feb.
ISSN:
2347-–9
Abstract:
In this paper, We establish the strong convergence for the Moudafi's iterative process to a fixed point of Lipschitzian pseudocontractive mapping or strictly Lipschitzian pseudocontractive mapping in the sense of Browder and Petryshyn in Banach spaces. The results presented in this paper generalize and improve some recent results.
Full text: IJISM-307_final.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=